welcome to healthcare magic forum..
Your Blood pressure is within normal range and you are having diurnal variation in your blood pressure recording. So there is nothing to worry about..
Hope this helps.
The normal bp is 120/79. It is normal for the bp to change up and down during the day, as long as it does NOT exceed the normal readings. You mentioned some readings of 130/90 which is not normal. You better see a doctor
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am 37 year old female. I am facing problem of High BP since almost 5 years. Recently I visited my Doctor & done ECG. ECG was done because I was felling palpitations ECG shows tachyacardia 100 BPM. & BP 140/100. Then I did 2 d echo. Which is normal. So Doctor started Revelol XL 50 twice a day. & Stalopam 5 mg once a day. I want to control BP & Pulse please give your opinion
Sir I am monitor by blood pressure from last 1.5 month. 3 times its has been bounced till 140/90 i am regularly take followup my age 33 year male i am not takking any medicine rest of days remain normal 130/80 or 120/80 please suggest for further treatment my KFT normal, LFT normal ECG normal, Lipid profile Normal, TSH Normal
I am aged 69 years. Female. Hystorectomy done at age 42 years. All along no health problem. For the past 4 months my B.P. fluctuations are not good. CAG done. Final Diagnosis is RCA Normal-slow flow. Recommended Medical management. Thyroid Profile made. Result Normal. Referred to Gyno coligist. USG done. No abnormality noted. Uterus not seen. Both ovaries not seen. At present B.P. Systolic flucuates from 140 to 160. Feeling body hot. Normal temperature. Eyes hot irritation. Rest of body functions normal. Except restlessness. Pl. suggest further process.
My dad is 87 years old. He takes flomax for bph and travatan drops for glaucoma. He has mild high blood pressure but won t take his bp meds because it makes him feel to bad. He recently began having high blood sugar so I began looking at his medications. I now know that flomax has been causing many of his symptoms of dizziness and fatigue. I also read that flomax can raise blood sugar. He has taken flomax for many years. My question is what alternative medicine can he take for bph with less side effects. Or would surgery at his age help if all he has is an enlarged prostate. My concern is the years of taking flomax would result in no urinary control after surgery.
My name is Mr. Murlidhar Shandilya from Sagar,Madhya Pradesh and I am 75 years old.I am suffering from high blood pressure since last 2 years and I have been taking NUSAR-A.M. but from last 2-3 months I am finding problem in walking and other activities.When I tested for T.M.T it came out to be positive.The local doctor has prescribed me with a number of medicines and at the same time he has prescribed me to go through angioplasty but I want to get well through medicines and without going through any surgery.So please suggest me the way to get well as soon as possible.
what is wrong with me hi my name is chris poe im 16 and i have mirgraines i have been going to the doctor about my mirgraines and tnay have run test atfer test thay did ekgs chest xrays ct scan of my brain and skull full urine analices clinentcal blood test mirs of my head and neck mras of my head and neck and thay have found nothen and the symthomes are strange i have tingling in my left arm and hands and my hand from my wrist down turns purple i can walk and i have blurred vision and incoherant speech phobia of light and sounds naushia high blood pressure and high heart rate when i have mirgraines i dont no if the high blood pressure and heart rate has to do with it because i take alot of medicine i take lexapro focalin focalin xr tenex statera cypoheptdenine so i dont no whats going on can someone help me is it a mirgraine or something else what could it be
I have mild High Blood Pressure and take Linsopril. I am taking Mucinex with pseudoephedrine. I know the pseudoephedrine will raise the blood pressure some. Can I still take the Linsopril with the it or should I skip a dose? Will they work against each other.
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...